Perron’s method for Hamilton-Jacobi equations

Hitoshi Ishii

Research output: Contribution to journalArticle

237 Citations (Scopus)
Original languageEnglish
Pages (from-to)369-384
Number of pages16
JournalDuke Mathematical Journal
Volume55
Issue number2
DOIs
Publication statusPublished - 1987
Externally publishedYes

Fingerprint

Hamilton-Jacobi Equation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Perron’s method for Hamilton-Jacobi equations. / Ishii, Hitoshi.

In: Duke Mathematical Journal, Vol. 55, No. 2, 1987, p. 369-384.

Research output: Contribution to journalArticle

Ishii, Hitoshi. / Perron’s method for Hamilton-Jacobi equations. In: Duke Mathematical Journal. 1987 ; Vol. 55, No. 2. pp. 369-384.
@article{acbd42358e764fa188b4eccc84e30633,
title = "Perron’s method for Hamilton-Jacobi equations",
author = "Hitoshi Ishii",
year = "1987",
doi = "10.1215/S0012-7094-87-05521-9",
language = "English",
volume = "55",
pages = "369--384",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "2",

}

TY - JOUR

T1 - Perron’s method for Hamilton-Jacobi equations

AU - Ishii, Hitoshi

PY - 1987

Y1 - 1987

UR - http://www.scopus.com/inward/record.url?scp=84972566521&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972566521&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-87-05521-9

DO - 10.1215/S0012-7094-87-05521-9

M3 - Article

AN - SCOPUS:84972566521

VL - 55

SP - 369

EP - 384

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 2

ER -